# SDR QMLA2012100912166

- Difficulty date: October 9, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Bell 407
- Aircraft serial: 53497
- Aircraft time: 4,385 hours, 11,271 cycles
- Engine: Allsn 250C47B
- Engine time: 4,182 hours, 11,271 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2512
- Condition: Delaminated
- Location: Main Rotor
- Part time: 100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON ROLL UP/DOWN OF THROTTLE,  PILOT ENCOUNTERED EXCESS VIBRATION (FELT AND HEARD).   INSPECTED BLADES AROUND TRIM TABS AND DISCOVERED DELAMINATION FORWARD OF THE TRIM TAB ON THE BOTTOM SIDE OF THE BLADE, APPROX THE SPAN OF THE TAB (10") AND THE EXTENDS APPROX 5" FORWARD FROM THE T/E.   TAB REPLACED.
